The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods

Kwee, B.W. (1968) The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods. Proceedings of the American Mathematical Society, 19 (1). pp. 45-49. ISSN 0002-9939

Full text not available from this repository.
Official URL: https://doi.org/10.1090/S0002-9939-1968-0218787-1

Abstract

[No abstract available]

Item Type: Article
Additional Information: Kwee, B.W. University of Malaya, Malaysia.
Uncontrolled Keywords: sequence-to-sequence; series-to-series; versions; quasihausdorff summability methods
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 02 Nov 2020 02:36
Last Modified: 02 Nov 2020 02:36
URI: http://eprints.um.edu.my/id/eprint/25603

Actions (login required)

View Item View Item